# SDR QXEA2014100100813

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 19,149 hours, 20,281 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47387204
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RECEIVED A CHECK FIRE DETECTION WARNING AND HAD FWD AND AFT BOTTLE LOW LIGHTS.  F/A REPORTED DETECTING AN ELECTRICAL ODOR IN AFT GALLEY AREA.  NO INLET OR OUTLET VALVE LIGHTS WERE ON.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  REPLACED CONTROL AMPLIFIER, LOW FIRE BOTTLE AND WIRE CHECKS FOR CONTROL AMP.  OPS CHECKED GOOD.
